# SDR 99ZZZX3398

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc HIO360E1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: AEL13622
- Condition: Failed
- Location: Exhaust Stem
- Part time: 45 hours
- Component: LW12988
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW VALVES AT TIME OF OVH.  VALVE STEM END BROKE OFF DUE TO ABNORMAL WEAR.
